# SDR SWIA2024042900223

- Difficulty date: February 23, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR LOWER CENTER SEAL RETAINER BENT IN AT FWD AND AFT STOP FITTINGS   (C-CHECK RO 4/26/2024)   REMOVED AND REPLACED WITH NEW AFT CARGO DOOR LOWER CENTER SEAL RETAINER REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-38702, REV -F. LEAK CHECK FAILED SEE CAMP 28118610 BARCODE ID HN00153529 FOR MAINTENANCE ACTION.
